# SDR CA040928002

- Difficulty date: July 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 17,735 hours
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cam
- Part number: 11768
- Condition: Worn
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT ENGINE DEVELOPED UNUSUAL DRONING NOISE FROM ENGINE. SUSPECT WORN CAM LOBE.  CAM REMOVED AND FOUND TO BE WORN ON SEVERAL EXHAUST CAM LOBES.  SERVICEABLE CAM, ROLLERS AND PINS INSTALLED.   ENGINE GROUND RUN SATISFACTORY.  AIRCRAFT RELEASED.  SATISFACTORY FLIGHT TEST CONDUCTED.
